# SDR AALA201909239015

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 62,346 hours, 23,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHTS ON LOWER PORTION OF BINS AT L2 AND L3 DOOR INOP. ACCOMPLISHED EA 298670. L2 AND L3 EMERGENCY LIGHTS PINNING CORRECTED AND OPS CHECKED GOOD.
